# SDR SWAA2021120950628

- Difficulty date: December 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737
- Aircraft serial: 36621
- Aircraft time: 45,954 hours, 27,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: GIRT BAR BRACKET ON FWD PASSENGER ENTRY DOOR BROKE OFF ; / [01] C/W EA 21-125-03628 ; MUST BE REPAIRED WITHIN 10 CYCLES.
